# SDR SWAA2025061073451

- Difficulty date: May 21, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 RBL1 WL208<[01] THIS IS DUPLICATED CARD... REMOVED AND REPLACED ON FAULT# TTG8Q010QNP2;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
